Volume 5, Issue 6
Mathematical Modelling of Malaria with Treatment

Mini Ghosh

Adv. Appl. Math. Mech., 5 (2013), pp. 857-871.

Published online: 1970-01

Preview Full PDF 89 987
Export citation
  • Abstract

This paper proposes a Susceptible-Infective-Susceptible (SIS) model to study the malaria transmission with treatment by considering logistic growth of mosquito population. In this work, it is assumed that the treatment rate is proportional to the number of infectives below the capacity and is constant when the number of infectives is greater than the capacity. We find that the system exhibits backward bifurcation if the capacity is small and it gives bi-stable equilibria which makes the system more sensitive to the initial conditions. The existence and stability of the equilibria of the model are discussed in-detail and numerical simulations are presented to illustrate the numerical results.

  • Keywords

Malaria treatment simulation

  • AMS Subject Headings

92D30 37N25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard